Header

UZH-Logo

Maintenance Infos

Local times for functions with finite variation: two versions of Stieltjes change-of-variables formula


Bertoin, Jean; Yor, Marc (2014). Local times for functions with finite variation: two versions of Stieltjes change-of-variables formula. Bulletin of the London Mathematical Society, 46(3):553-560.

Statistics

Altmetrics

Downloads

25 downloads since deposited on 24 Sep 2014
14 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:30 March 2014
Deposited On:24 Sep 2014 15:00
Last Modified:08 Dec 2017 07:16
Publisher:Oxford University Press
ISSN:0024-6093
Publisher DOI:https://doi.org/10.1112/blms/bdu014

Download

Download PDF  'Local times for functions with finite variation: two versions of Stieltjes change-of-variables formula'.
Preview
Content: Published Version
Language: English
Filetype: PDF
Size: 142kB
View at publisher